Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the Catalan-Dickson conjecture

Author: H. J. J. te Riele
Journal: Math. Comp. 27 (1973), 189-192
MSC: Primary 10A40
Corrigendum: Math. Comp. 27 (1973), 1011-1012.
MathSciNet review: 0325522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, the existence of an aliquot sequence with more than 5092 monotonically increasing even terms is proved; the first 125 terms are listed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40

Retrieve articles in all journals with MSC: 10A40

Additional Information

Keywords: Aliquot sequence, Catalan-Dickson conjecture
Article copyright: © Copyright 1973 American Mathematical Society